# SDR SWAA2025040721855

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 8,030 hours, 4,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP<[01] REMOVED AND REPLACED AFT MEGAPHONE BATTERIES PER AMM 25-64-00 PERFORMED OPS NO DEFECTS NOTED. AC OK FOR SERVICE.
